Alert archive / Utah / Snow Advisories in 2007
Snow Advisory 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Feb 10, 2007, 11:46 PM MST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2007, 11:46 PM MST (06:46 UTC)
- Expired
- Feb 12, 2007, 3:56 AM MST
- In force
- 28 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 110646 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1146 PM MST SAT FEB 10 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TONIGHT THROUGH SUNDAY EVENING. UTZ007>010-111300- /O.NEW.KSLC.SN.Y.0007.070211T0646Z-070212T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 1146 PM MST SAT FEB 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST SUNDAY. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. SNOW HAS DEVELOPED ABOVE ABOUT 7000 FEET ACROSS NORTHERN UTAH. THE SNOW WILL CONTINUE THROUGH MOST OF THE NIGHT...THEN END EARLY SUNDAY MORNING. SNOW WILL REDEVELOP LATE SUNDAY MORNING AS A COLD FRONT APPROACHES. THE COLD FRONT WILL PASS THROUGH THE MOUNTAINS DURING SUNDAY AFTERNOON WITH A PERIOD OF MODERATE TO HEAVY SNOW RESULTING. ACCUMULATIONS WILL RANGE FROM 2 TO 6 INCHES OVERNIGHT. ANOTHER 4 TO 8 INCHES OF SNOW IS LIKELY DURING THE AFTERNOON AND EVENING HOURS SUNDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 WWUS45 KSLC 111245 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 545 AM MST SUN FEB 11 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TODAY AND THIS EVENING. HIGH PRESSURE RETURNS FOR MONDAY. UTZ007>010-111900- /O.CON.KSLC.SN.Y.0007.000000T0000Z-070212T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 545 AM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. SNOW HAS DECREASED EARLY THIS MORNING AND BECOME SHOWERY. SNOW SHOWERS WILL BRING ANOTHER INCH OR TWO OF ACCUMULATION THIS MORNING. HEAVIER SNOW IS THEN EXPECTED THIS AFTERNOON AND EARLY THIS EVENING AS A MOIST PACIFIC COLD FRONT PASSES ACROSS UTAH. ADDITIONAL ACCUMULATIONS OF 4 TO 8 INCHES WILL BE WIDESPREAD IN THE ADVISORY AREA THIS AFTERNOON AND EARLY THIS EVENING. STORM TOTAL ACCUMULATION WILL BE IN THE 8 TO 18 INCH RANGE ABOVE 8000 FEET. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 111856 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1156 AM MST SUN FEB 11 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TODAY AND THIS EVENING. HIGH PRESSURE RETURNS FOR MONDAY. UTZ007>010-112300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-070212T0400Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 1156 AM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH... INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. COLDER AIR WILL MOVE INTO NORTHERN UTAH LATE THIS AFTERNOON. THE LIGHT SNOW OVER THE NORTHERN MOUNTAINS WILL TURN HEAVIER LATE THIS AFTERNOON...AND CONTINUE INTO THE MID-EVENING HOURS. SNOW WILL TURN SHOWERY AND TAPER OFF LATE THIS EVENING...WITH LITTLE ADDITIONAL ACCUMULATION AFTER MID-EVENING. ADDITIONAL ACCUMULATIONS OF 4 TO 8 INCHES WILL BE WIDESPREAD IN THE ADVISORY AREA THIS AFTERNOON THROUGH MID-EVENING. STORM TOTAL ACCUMULATION WILL BE IN THE 8 TO 18 INCH RANGE ABOVE 8000 FEET. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 112143 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 243 PM MST SUN FEB 11 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TODAY AND THIS EVENING. HIGH PRESSURE RETURNS FOR MONDAY. UTZ007>010-120500- /O.EXT.KSLC.SN.Y.0007.000000T0000Z-070212T1300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 243 PM MST SUN FEB 11 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM MST MONDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM MST MONDAY. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH... INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. COLDER AIR ARRIVING FROM THE WEST WILL KEEP SNOW GOING OVER THE NORTHERN UTAH MOUNTAINS OVERNIGHT. THE HEAVIEST SNOWFALL WILL OCCUR THIS EVENING...THEN GRADUALLY TAPER OFF AFTER MIDNIGHT. THUNDERSTORMS MOVING THROUGH THE AREA EARLY THIS EVENING WILL PRODUCE BRIEF PERIODS OF HEAVY SNOW ALONG THE WASATCH RANGE. SNOW WILL TURN SHOWERY AND TAPER OFF MONDAY MORNING. TOTAL ACCUMULATIONS OVER NIGHT WILL RANGE BETWEEN 6 AND 10 INCHES...WITH LOCALLY GREATER AMOUNTS POSSIBLE IN THE WASATCH RANGE. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED MONDAY MORNING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 120146 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 646 PM MST SUN FEB 11 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TODAY AND THIS EVENING. HIGH PRESSURE RETURNS FOR MONDAY. UTZ007>010-121000- /O.CON.KSLC.SN.Y.0007.000000T0000Z-070212T1300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 646 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH... INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. PERIODS OF SNOW WILL CONTINUE ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...AS COLDER AIR ARRIVES FROM THE WEST. THE NEXT ROUND OF SNOW IS EXPECTED TO REACH THE WASATCH RANGE BETWEEN 8 AND 9 PM THIS EVENING. THUNDERSTORMS MAY ACCOMPANY THIS BAND OF SNOW RESULTING IN LOCALLY HEAVY PRECIPITATION. SNOW WILL TURN SHOWERY AND TAPER OFF MONDAY MORNING. TOTAL ACCUMULATIONS OVERNIGHT WILL RANGE BETWEEN 6 AND 10 INCHES... WITH LOCALLY GREATER AMOUNTS POSSIBLE IN THE WASATCH RANGE. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED MONDAY MORNING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 120645 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1145 PM MST SUN FEB 11 2007 .A PACIFIC STORM WILL MOVE ACROSS UTAH AND SOUTHWEST WYOMING TODAY AND THIS EVENING. HIGH PRESSURE RETURNS FOR MONDAY. UTZ007>010-121300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-070212T1300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 1145 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. THIS SNOW ADVISORY IS FOR THE MOUNTAINS OF NORTHERN UTAH... INCLUDING THE WASATCH MOUNTAINS AND WASATCH PLATEAU...THE WESTERN UINTA MOUNTAINS AND THE BOOK CLIFFS. PERIODS OF SNOW WILL CONTINUE ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...AS COLDER AIR CONTINUES TO MOVE ACROSS THE REGION FROM THE WEST. THE NEXT ROUND OF SNOW IS EXPECTED TO REACH THE WASATCH RANGE BETWEEN MIDNIGHT AND 1 AM. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED THROUGH THE REMAINDER OF THE NIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 121056 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 356 AM MST MON FEB 12 2007 UTZ007>010-121200- /O.CAN.KSLC.SN.Y.0007.000000T0000Z-070212T1300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- 356 AM MST MON FEB 12 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY...WHICH WAS IN EFFECT FOR THE WASATCH AND WESTERN UINTA MOUNTAINS...AS WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS. SNOW WILL END ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH EARLY THIS MORNING. ANY ADDITIONAL ACCUMULATION WILL REMAIN AN INCH OR LESS...AND MAINLY CONFINED TO THE WESTERN UINTAS AND WASATCH PLATEAU. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Feb 10, 8:50 PM MST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 10, 8:50 PM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 850 PM MST SAT FEB 10 2007 .SYNOPSIS...A MOIST WEST SOUTHWEST FLOW ALOFT WILL BRING A SERIES OF WEATHER DISTURBANCES ACROSS UTAH TONIGHT THROUGH EARLY MONDAY. && .DISCUSSION...MEAN MID LEVEL RIDGE POSITION REMAINS CENTERED ACROSS ID/UT THIS EVENING. PLUME OF MOISTURE AND ASSOCIATED THETA-E ADVECTION/ISENTROPIC LIFT CURRENTLY SPREADING ACROSS NORTHERN UT. THIS IS RESULTING IN A BROAD AREA OF LIGHT PRECIPITATION...WITH SNOW LEVELS GENERALLY WITHIN THE 7-8 KFT RANGE. ENHANCEMENT WITHIN KMTX REFLECTIVITY IMAGERY ACROSS THE GSL AND NORTHERN WASATCH FRONT LIKELY ASSOCIATED WITH BRIGHT BANDING...AS THESE HIGHER REFLECTIVITIES ARE COINCIDENT WITH FREEZING LEVEL. WILL CONTINUE TO SEE PRECIPITATION ACROSS NORTHERN UT THROUGH ROUGHLY MIDNIGHT. THETA-E ADVECTION FORECAST BY MODELS TO WEAKEN CONSIDERABLY BETWEEN 06-12Z...THUS EXPECT TO SEE A DECREASE IN PRECIPITATION DURING THIS TIMEFRAME. FURTHER SOUTH...WEAKER FORCING AND DRIER LOW LEVELS HAVE THUS FAR INHIBITED MEASURABLE PRECIPITATION ACROSS CENTRAL AND SOUTHERN UT. PLAN TO UPDATE FORECAST TO LOWER PRECIPITATION CHANCES ACROSS THESE AREAS. OTHERWISE SHORTWAVE TROUGH CURRENTLY APPROACHING CA COAST IS FORECAST TO EJECT INLAND THROUGH THE GREAT BASIN SUNDAY. ASSOCIATED LARGE SCALE ASCENT LIFTING MOIST AIRMASS ALREADY IN PLACE ACROSS THE REGION SHOULD RESULT IN FAIRLY WIDESPREAD PRECIPITATION ACROSS THE FORECAST AREA DURING THE DAY SUNDAY. CONVERGENCE ALONG 700MB TROUGH AXIS MAY RESULT IN A PERIOD OF HEAVIER PRECIPITATION ACROSS NORTHERN UT SUNDAY AFTERNOON AND EARLY EVENING. SNOW LEVELS EXPECTED TO REMAIN ABOVE 7 KFT THROUGH THE DAY SUNDAY...ALTHOUGH MAY FALL TO THE BENCHES OF THE WASATCH FRONT LATE SUNDAY NIGHT WITH ANY LINGERING SHOWERS. EXPECT SNOW TOTALS SUNDAY INTO SUNDAY NIGHT TO FALL WITHIN ADVISORY RANGE ACROSS HIGHER TERRAIN OF NORTHERN UT. && .AVIATION...CEILINGS WILL BOUNCE AROUND IN THE 5000-7000FT RANGE THROUGH THE REMAINDER OF THE EVENING PUSH. BRIEF PERIODS OF MVFR ARE POSSIBLE BUT NOT LIKELY...AND COULD OCCUR WITH AREAS OF LIGHT RAIN. WINDS WILL REMAIN SOUTH TO SOUTHEASTERLY. HOWEVER THERE IS A 30 PERCENT CHANCE THAT RAINSHOWERS PASSING CLOSE TO THE FIELD CAN CREATE ERRATIC OUTFLOW...WITH THE DIRECTION BEING WEST OR NORTHWEST. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SEAMAN/B. SMITH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Feb 10, 6:00 AM MST, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 600 AM MST SAT FEB 10 2007 UTZ001>021-WYZ021-111400- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 600 AM MST SAT FEB 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MOIST SOUTHWEST FLOW ALOFT IS ESTABLISHED OVER UTAH AND SURROUNDING AREAS. LIGHT RAIN AND SNOW WILL BE OVER THE AREA TODAY AND WILL INCREASE FROM WEST TO EAST LATE IN THE AFTERNOON. STEADIER RAIN AND MOUNTAIN SNOW WILL OCCUR TONIGHT. THE SNOW LEVEL WILL BE NEAR 8000 FEET DURING THE EVENING HOURS THEN FALL TO NEAR 7000 FEET AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VALLEY RAIN AND MOUNTAIN SNOW WILL CONTINUE OVER THE OUTLOOK AREA SUNDAY AND SUNDAY NIGHT. SIGNIFICANT TRAVEL PROBLEMS MAY RESULT IN THE HIGHER ELEVATIONS. THE SNOW LEVEL WILL LOWER TO NEAR 6000 FEET LATE SUNDAY NIGHT. ANOTHER STORM SYSTEM IS EXPECTED TO REACH THE AREA LATE TUESDAY...LASTING THROUGH WEDNESDAY. COLDER AIR WILL BE IN PLACE AT THAT TIME WITH SIGNIFICANT SNOWFALL POSSIBLE ABOVE ABOUT 4000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.